Biblioteca de la Universidad Complutense de Madrid

Anomalous scaling of multivalued interfaces

Impacto

Bru Espino, Antonio y Casero Díaz-Cano, David (2003) Anomalous scaling of multivalued interfaces. Europhysics Letters, 64 (5). pp. 620-626. ISSN 0295-5075

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

192kB

URL Oficial: http://iopscience.iop.org/0295-5075/64/5/620



Resumen

The main goal of this letter is the scaling analysis of multivalued interfaces showing anomalous height fluctuations. A model of two-fluid transport through porous media is studied by means of dynamical scaling techniques. When the displacement is unstable, the interfaces are multivalued. In this paper we compare three definitions of the height function h(x, t). In our model we prove the kind of scaling to depend on the height function definition, and those anomalous fluctuations not to exist actually, as would be in many models and experiments exhibiting multivalued interfaces.


Tipo de documento:Artículo
Palabras clave:nonequilibrium growth; growing interfaces; disordered media; surface growth; porous-media; diffusion; instability; dynamics; models
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:14891
Depositado:19 Abr 2012 09:06
Última Modificación:18 Nov 2016 11:37

Sólo personal del repositorio: página de control del artículo